<< Previous Issue Journal of the Korean Mathematical Society (Vol. 52, No. 4) Next Issue >>
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 663—889
Structure of zero-divisors in skew power series rings
Chan Yong Hong, Nam Kyun Kim, and Yang Lee
MSC numbers : 16S36, 16W20, 16U80
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 663—683
On the $(n, d)^{th}$ $f$-ideals
Jin Guo and Tongsuo Wu
MSC numbers : 13P10, 13F20, 13C14, 05A18
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 685—697
On the growth of algebraic polynomials in the whole complex plane
F. G. Abdullayev and N. P. \"{O}zkartepe
MSC numbers : Primary 30A10, 30C10; Secondary 41A17
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 699—725
Sufficient conditions for starlikeness
V. Ravichandran and Kanika Sharma
MSC numbers : 30C80, 30C45
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 727—749
A class of new near-perfect numbers
Yanbin Li and Qunying Liao
MSC numbers : 11A25, 11B83
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 751—763
On ``very palindromic" sequences
Bojan Ba\v si\'c
MSC numbers : 11A63
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 765—780
On semi-Armendariz matrix rings
Kamil Koz{\l}owski and Ryszard Mazurek
MSC numbers : 16N40, 16S36, 16S50
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 781—795
Analysis of possible pre-computation aided DLP solving algorithms
Jin Hong and Hyeonmi Lee
MSC numbers : Primary 11T71, 94A60; Secondary 68R99
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 797—819
Relative and Tate cohomology of Ding modules and complexes
Chunxia Zhang
MSC numbers : 16E40, 18G10, 18G25
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 821—838
A note on strongly $*$-clean rings
Jian Cui and Zhou Wang
MSC numbers : 16W10, 16U99
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 839—851
Grossberg-Karshon twisted cubes and basepoint-free divisors
Megumi Harada and Jihyeon Jessie Yang
MSC numbers : Primary 14M25, 20G05; Secondary 14C20
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 853—868
The composition series of ideals of the partial-isometric crossed product by semigroup of endomorphisms
Sriwulan Adji and Saeid Zahmatkesh
MSC numbers : Primary 46L55
J. Korean Math. Soc. 2015 Vol. 52, No. 4, 869—889

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd